Characterizing -Lie Multiplicative Isomorphisms on Von Neumann Algebras
Yamin Song,
Jinchuan Hou and
Xiaofei Qi
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
Let and be von Neumann algebras without central summands of type . Assume that with . In this paper, all maps satisfying are characterized.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/104272.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/104272.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:104272
DOI: 10.1155/2014/104272
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().